Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

My friend has been suffering with discoloured semen, please suggest me

Hi, my friend has been suffering with jaundice for 5 weeks now the latest blood test showed 165 for a bilirubin count. Anyway he has had dark urine and light colour stools, he is now getting discoloured semen it has a yellow tint to it and is a bit thicker than normal. It this ok ?
Asked On : Mon, 10 May 2010
Answers:  2 Views:  743
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  Anonymous's Response
these are almost all symptoms of hepatitis, ESPECIALLY the jaundice and light stool. This might be life threatening, he should see a doctor. Also, he should be considered possibly contagious.
Answered: Tue, 15 Jun 2010
General & Family Physician Dr. Nirmal's  Response
welcome to healthcare magic
ur friend should advice to consult physician becouse from ur complains it's look like hepatitis so u need to check ur lft,hep.antigen and tc,dc,
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor